# SDR DL73S031040

- Difficulty date: November 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 48,607 hours, 38,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 03-058543-03, ME-01 EXISTING REPAIRS AND NEW CRACK DAMAGE WERE NOTED ON THE KEEL BEAM LOWER SKIN PANEL.  THE SUBJECT SKIN PANEL WAS REPLACED PER INSTRUCTIONS CONTAINED IN ERA 385772-14.
